Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 56, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 9, 2007, 3:59 PM EDT for Gratiot County, Michigan. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2007, 3:59 PM EDT (19:59 UTC)
- Expired
- Jul 9, 2007, 5:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Gratiot County, MI
The radar
The Grand Rapids radar (KGRR), 93 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 4:30 PM EDT | TSTM WND DMG | Breckenridge, MI | 4 TREES DOWN... 1 ROTTEN... FELL ON HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRR 092001 SVRGRR MIC057-092100- /O.NEW.KGRR.SV.W.0056.070709T1959Z-070709T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 PM EDT MON JUL 9 2007 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GRATIOT COUNTY IN CENTRAL MICHIGAN * UNTIL 500 PM EDT * AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALMA...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ST. LOUIS AND ITHACA BY 405 PM EDT BEEBE BY 415 PM EDT BRECKENRIDGE BY 425 PM EDT NORTH WHEELER...WHEELER AND RATHBONE BY 430 PM EDT LANGPORT AND GALLOWAY BY 440 PM EDT LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. LAT...LON 4346 8473 4325 8484 4325 8437 4347 8437 $$ COBB
2 follow-up statements
000 WWUS53 KGRR 092019 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 419 PM EDT MON JUL 9 2007 MIC057-092100- /O.CON.KGRR.SV.W.0056.000000T0000Z-070709T2100Z/ GRATIOT MI- 419 PM EDT MON JUL 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR GRATIOT COUNTY... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST. LOUIS...OR ABOUT NEAR ALMA...AND MOVING SOUTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BEEBE BY 425 PM EDT BRECKENRIDGE BY 430 PM EDT NORTH WHEELER BY 435 PM EDT WHEELER BY 440 PM EDT RATHBONE BY 445 PM EDT LANGPORT...EDGEWOOD AND SICKLES BY 450 PM EDT LAT...LON 4347 8464 4334 8474 4325 8437 4347 8437 $$ TURNAGE
000
WWUS53 KGRR 092031
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
430 PM EDT MON JUL 9 2007
MIC057-092100-
/O.CON.KGRR.SV.W.0056.000000T0000Z-070709T2100Z/
GRATIOT MI-
430 PM EDT MON JUL 9 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR GRATIOT COUNTY...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRENGTHENING SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR BRECKENRIDGE...OR ABOUT 7 MILES EAST OF ALMA...AND
MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WHEELER BY 435 PM EDT
RATHBONE BY 440 PM EDT
LANGPORT AND EDGEWOOD BY 445 PM EDT
GALLOWAY BY 450 PM EDT
LAT...LON 4346 8453 4339 8466 4334 8465 4325 8437
4347 8437
$$
TURNAGEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:40 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 9, 1:40 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 140 PM EDT MON JUL 9 2007 LATEST UPDATE...AVIATION... .SYNOPSIS... (405 AM EDT MON JUL 9 2007) A COLD FRONT WILL DRIFT SOUTH ACROSS THE AREA TODAY AND THIS EVENING. THE THREAT FOR SHOWERS AND STORMS WILL INCREASE AS THE FRONT APPROACHES. MORE SHOWERS AND STORMS WILL BE AROUND THE REGION ON TUESDAY AND TUESDAY NIGHT AS A SECOND COLD FRONT COMES THROUGH. BOTH SYSTEMS COULD PRODUCE SOME STRONG TO SEVERE THUNDERSTORMS STARTING MID DAY TODAY AND CONTINUING UNTIL ABOUT MIDNIGHT TUESDAY NIGHT. COOLER AND DRIER WEATHER WILL SETTLE IN FOR WEDNESDAY. && .SHORT TERM... (1231 PM EDT MON JUL 9 2007) COOL FRONT IS LOCATED ACROSS CENTRAL LOWER MICHIGAN AT MIDDAY WITH AN AREA OF SHOWERS AND THUNDERSTORMS LOCATED ALONG AND JUST BEHIND THE FRONT ACROSS NORTHERN MICHIGAN AND PORTIONS OF CENTRAL/SOUTHERN WISCONSIN. MEAN LAYER CAPE VALUES ARE ON THE ORDER OF 1000 J/KG ALONG AND AHEAD OF THE FRONT ACROSS CENTRAL LOWER MICHIGAN. HIGHER MEAN LAYER CAPE VALUES (2000 TO 3000 J/KG) ARE LOCATED TO THE SOUTHWEST OF OUR AREA THOUGH ACROSS IOWA...ILLINOIS AND SOUTHERN WISCONSIN. THIS HIGH CAPE AIR IS ADVECTING TOWARD LOWER MICHIGAN IN SOUTHWEST FLOW. EXPECT CONVECTION THAT IS ALREADY GOING UPSTREAM IN WISCONSIN TO ADVECT INTO CENTRAL LOWER MICHIGAN WITH TIME. ADDITIONAL DEVELOPMENT IS EXPECTED AS WELL NEAR THE FRONTAL BOUNDARY THAT STRETCHES FROM LOWER MICHIGAN BACK SOUTHWEST INTO IOWA. LIFT ASSOCIATED WITH THE ENTRANCE REGION OF AN UPPER LEVEL JET STREAK AND A SHORT WAVE MOVING TOWARD LOWER MICHIGAN SHOULD ONLY AID THE CONVECTIVE PROCESS. SEVERE WEATHER NOT OUT OF THE QUESTION AT ALL GIVEN INCREASING INSTABILITY AND DECENT SHEAR VALUES (30-40 KTS IN THE 0-6KM LAYER) ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. WIND AND HAIL WILL BE THE MAIN THREATS. HAVE LIKELY POPS OVER MUCH OF THE NORTHERN AND CENTRAL CWA...AND CHANCE IN THE FAR SOUTH. THE FRONT SLOWS DOWN EVEN FURTHER OVERNIGHT...AND SHOULD JUST DRIFT SOUTH OF I94 BY DAYBREAK TUESDAY. WE LOSE MUCH OF THE UPPER WIND DYNAMICS OVERNIGHT...HOWEVER THE DEEPER MOISTURE WILL PERSIST...SO HAVE DECIDED TO KEEP CHC POPS GOING ACROSS MUCH OF THE CWA. THE FRONT LIFTS NORTHWARD ON TUESDAY AS A WARM FRONT. ONCE AGAIN THE WIND FIELDS DO NOT LOOK TOO FAVORABLE UNTIL THE END OF THE DAY WHEN A LOW LEVEL JET BEGINS TO NOSE IN TOWARD THE CENTRAL PORTION OF LAKE MICHIGAN. INSTABILITY WILL BE RATHER HIGH THOUGH SO WILL MAINTAIN CHC POPS ACROSS THE CWA. A MORE POTENT COLD FRONT WILL CROSS THE CWA TUESDAY NIGHT. GOOD THETA-E ADVECTION MOVES IN WITH THE FRONT ALONG WITH THE AFOREMENTIONED JET DYNAMICS. THIS APPEARS TO BE THE BEST CHANCE FOR SHOWERS AND STORMS AND HAVE RAISED POPS ACCORDINGLY. THIS WILL BE A EXTENDED PERIOD OF SEVERE WEATHER POTENTIAL WITH THESE FRONTS COMING THROUGH FROM ABOUT MID DAY TODAY UNTIL ABOUT MIDNIGHT TUESDAY NIGHT. SHEAR VALUES SUGGEST THE BEST CHANCE FOR ORGANIZED STORMS WILL COME THIS AFTERNOON AND EVENING ACROSS THE NORTHERN HALF OF THE CWA. SHEAR VALUES THEN DROP SOMEWHAT TONIGHT THROUGH TUESDAY NIGHT...HOWEVER THERE APPEARS TO BE ENOUGH DYNAMICS LATE TUESDAY INTO TUESDAY NIGHT THAT SEVERE STORMS ALSO WILL BE POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THE FRONT EXITS THE REGION EARLY WEDNESDAY MORNING. WILL HAVE CHC POPS ACROSS THE SE CWA...ELSEWHERE RAPID CLEARING WILL OCCUR BEHIND THE FRONT. MUCH COOLER AND LESS HUMID AIR MOVES IN WITH MAX TEMPS IN THE MID AND UPPER 70S. && .LONG TERM... (405 AM EDT MON JUL 9 2007) ONLY CHANGES MADE TO THE EXTENDED WERE TO ADD SOME SLIGHT CHANCE POPS FOR THURSDAY MORNING AND SCALE BACK PRECIP A BIT ON THURSDAY AFTERNOON AS TWO WEAK VORT MAXES ROTATE THROUGH BIG UPPER TROUGH. 00Z GFS SHOWS BIG CONTINUITY CHANGES FOR FRIDAY NIGHT AS IT BRINGS A SIGNIFICANT NORTHERN STREAM SHORTWAVE TROUGH THROUGH. THE DGEX IS SLOWER AND FURTHER NORTH WITH THE TRACK OF THE SFC LOW WHILE THE ECMWF SHOWS SFC RIDGING IN PLACE THROUGH FRIDAY NIGHT AND SATURDAY. LOW CONFIDENCE FORECAST BEYOND FRIDAY...AND NO CHANGES MADE TO THE GOING FORECAST FOR THAT TIME. && .AVIATION...(140 PM EDT MON JUL 9 2007) LINE OF SHOWERS AND THUNDERSTORMS ALONG THE COLD FRONT OVER LAKE MICHIGAN AND EASTERN WISCONSIN WILL BEGIN TO MOVE IN OVER THE AREA IN THE NEXT COUPLE OF HOURS. THE INITIAL LINE LOOKS LIKE IT MAY CLIP THE KMKG TERMINAL BEFORE CONTINUING EAST/NORTHEAST. IN THE WAKE OF THIS WAVE...THE FRONT SHOULD SINK SOUTH AND SLOWLY AFFECT THE OTHER TERMINALS LATER THIS AFTERNOON AND EVENING. THERE WILL BE A THREAT A SHOWERS AND THUNDERSTORMS AT JUST ABOUT ANYTIME FROM LATE THIS AFTERNOON THROUGH LATE TOMORROW. THE THREAT SHOULD TEMPORARILY DIMINISH AS THE FRONT MOVES NORTH OF THE AREA TUE MORNING AS A WARM FRONT. A BIT OF LIGHT HAZE WILL BE POSSIBLE OVERNIGHT WITH THE HIGH AMOUNT MOISTURE IN PLACE AND DUE TO ANY RAIN THAT FALLS. && .MARINE... (405 AM EDT MON JUL 9 2007) WINDS AND WAVES WILL CONTINUE TO DIMINISH TODAY AS THE FRONT MOVES IN. WE MAY NEED A SMALL CRAFT ADVISORY BY LATE TUESDAY NIGHT AS THE SECOND COLD FRONT MOVES THROUGH WITH BREEZY SW WINDS TURNING TO THE WEST. && .HYDROLOGY... (405 AM EDT MON JUL 9 2007) PRECIPITABLE WATER VALUES WILL BE HOVERING JUST UNDER TWO INCHES OVER THE NEXT 48 HOURS AS THE FRONTS MOVE THROUGH. THIS COULD LEAD TO SOME HEALTHY RAINFALL TOTALS. ALSO WITH THE SLOW MOVING FRONT WE MAY SEE SOME TRAINING ECHOES. LOCALIZED URBAN AND/OR SMALL STREAM FLOODING WILL BE POSSIBLE OVER THE NEXT TWO DAYS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SHORT TERM: JK/DUKE LONG TERM: OSTUNO AVIATION: NJJ MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Jul 9, 12:44 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1244 PM EDT MON JUL 9 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-101015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1244 PM EDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE WEATHER IS A POSSIBILITY ACROSS THE SOUTHWEST QUARTER OF LOWER MICHIGAN THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COOL FRONT THAT EXTENDS FROM CENTRAL LOWER MICHIGAN BACK SOUTHWEST INTO IOWA. STORMS HAVE THE POSSIBILITY TO DEVELOP OVER LOWER MICHIGAN AS WELL AS MOVE IN FROM WISCONSIN AND ILLINOIS. STRONG WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THE MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 200 PM AND MIDNIGHT. THUNDERSTORM MOVEMENT WILL BE TO THE EAST NEAR 30 MPH. THE STRONGEST STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL TO AROUND ONE INCH IN DIAMETER AND WIND GUSTS TO 65 MPH. ALL STORMS WILL CONTAIN LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE WEATHER IS POSSIBLE AGAIN ON TUESDAY AS A COLD FRONT APPROACHES. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ844>849-101015- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 1244 PM EDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER IS A POSSIBILITY ACROSS THE SOUTHWEST QUARTER OF LOWER MICHIGAN THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COOL FRONT THAT EXTENDS FROM CENTRAL LOWER MICHIGAN BACK SOUTHWEST INTO IOWA. STORMS HAVE THE POSSIBILITY TO DEVELOP OVER LOWER MICHIGAN AS WELL AS MOVE IN FROM WISCONSIN AND ILLINOIS. STRONG WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THE MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 200 PM AND MIDNIGHT. THUNDERSTORM MOVEMENT WILL BE TO THE EAST NEAR 30 MPH. THE STRONGEST STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL TO AROUND ONE INCH IN DIAMETER AND WIND GUSTS TO 65 MPH. ALL STORMS WILL CONTAIN LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE WEATHER IS POSSIBLE AGAIN ON TUESDAY AS A COLD FRONT APPROACHES. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WAVES OF 3 TO 5 FEET WILL POSE A HAZARD TO SMALL CRAFT TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. OSTUNO DUKE
In the hours before
Special weather statement, Jul 9, 1:44 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
144 PM EDT MON JUL 9 2007
MIZ037>040-043>046-050-092000-
CLARE-ISABELLA-LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
144 PM EDT MON JUL 9 2007
...SPECIAL WEATHER STATEMENT...
AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS EXTENDING FROM NORTHERN MASON COUNTY NEAR FREESOIL
SOUTHWEST INTO LAKE MICHIGAN. THESE STORMS WERE MOVING EAST AT 35
MPH. AREAS NORTH OF A MUSKEGON TO MOUNT PLEASANT LINE CAN EXPECT
STORMS TO MOVE INTO THE AREA OR DEVELOP THOUGH 4 PM EDT. SOME STORMS
WILL BE CAPABLE OF PRODUCING 50 MPH WINDS GUSTS...FREQUENT
LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAIN.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL STORMS HAVE
PASSED.
LAT...LON 4380 8643 4396 8646 4407 8653 4418 8638
4415 8575 4417 8462 4348 8461 4348 8556
4330 8558 4330 8580 4321 8581 4320 8591
4313 8593 4314 8629 4361 8654 4368 8654
TURNAGELocal storm report, Jul 9, 2:51 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
251 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL BROHMAN 43.68N 85.82W
07/09/2007 E0.88 INCH NEWAYGO MI BROADCAST MEDIA
RECEIVED FROM THE PUBLIC VIA LOCAL MEDIA
&&
GWETZELLocal storm report, Jul 9, 3:34 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
334 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL FARWELL 43.84N 84.87W
07/09/2007 E0.88 INCH CLARE MI LAW ENFORCEMENT
&&
GWETZELLocal storm report, Jul 9, 3:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
344 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL CLARE 43.82N 84.76W
07/09/2007 E1.00 INCH CLARE MI TRAINED SPOTTER
LOCATED ON GRANT ROAD AND U.S. 10.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 1:44 PM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mason, Mecosta, Muskegon and 3 more | 2 hr |
| Jul 9, 2:04 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Newaygo, Oceana | 56 min |
| Jul 9, 2:10 PM EDT | Severe Thunderstorm Warning | GRR | Lake | 35 min |
| Jul 9, 2:31 PM EDT | Severe Thunderstorm Warning | GRR | Osceola | 59 min |
| Jul 9, 2:42 PM EDT | Severe Thunderstorm Warning | GRR | Clare | 63 min |
| Jul 9, 2:56 PM EDT | Severe Thunderstorm Warning | GRR | Isabella, Mecosta, Newaygo | 64 min |
| Jul 9, 3:11 PM EDT | Tornado Warning | GRR | Clare, Isabella | 34 min |
| Jul 9, 3:41 PM EDT | Tornado Warning | GRR | Clare, Isabella | 18 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.